MathSciNet Relay Station
MathSciNet bibliographic data
MR2884009 (2012h:93158) 93E12 (93A13 93E24)
Ding, Jie; Ding, Feng; Liu, Xiaoping Peter; Liu, Guangjun Hierarchical least squares identification for linear SISO systems with dual-rate sampled-data. IEEE Trans. Automat. Control 56 (2011), no. 11, 2677–2683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement